# SDR 20010613CW014

- Difficulty date: May 18, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N38071
- Make and model: Beech F33A
- Aircraft serial: CE935
- Engine: Cont IO520BB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621216A2
- Part serial: B001A128R
- Condition: Leaking
- Location: Engine
- Part time: 434 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING, A SMELL OF FUEL WAS DETECTED IN THE CABIN OF THE AIRCRAFT.  MAINTENANCE WAS CALLED TO CHECK THE AIRCRAFT FOR A FUEL LEAK, UPON INSPECTION IT WAS FOUND TO BE LEAKING FUEL FROM THE CASE DRAIN IN THE ENGINE DRIVEN PUMP.  PUMP WAS REMOVED AND TRIMMED IAW MM AND RETURNED TO SERVICE.  PUMP SENT FOR WARRANTY.
